Approximate bi-homomorphisms and bi-derivations in $C^*$-ternary algebras
Bull. Korean Math. Soc. 2010 Vol. 47, No. 1, 195-209
Printed January 1, 2010
Jae-Hyeong Bae and Won-Gil Park
Kyung Hee University and National Institute for Mathematical Sciences
Abstract : In this paper, we prove the generalized Hyers-Ulam stability of bi-homomorphisms in $C^*$-ternary algebras and of bi-derivations on $C^*$-ternary algebras for the following bi-additive functional equation $$f(x+y,z-w)+f(x-y,z+w)=2f(x,z)-2f(y,w).$$ This is applied to investigate bi-isomorphisms between $C^*$-ternary algebras.
Keywords : bi-additive mapping, $C^*$-ternary algebra
MSC numbers : Primary 39B82, 46B03, 47Jxx
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd